# SDR JR2R2011050500187

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,482 hours, 13,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON STR 23 HAS CORROSION JUST FWD OF FRAME 333 IN FWD EE BAY.  REMOVED AND REPLACED SPLICE IAW CRJ7 SRM 51-42-06,51-42021.
